MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 4095 SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 4095 SURGICAL TABLE
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician inspected the 4095 surgical table and found that table's floor locks were functioning correctly, and that there were no issues with the function or operation of the surgical table.Based on the description of the event and the technician's inspection, it is likely that the reported event was caused by an obstruction stored below or around the table.The table may lift from the floor as described in the reported event should an object obstruct the tabletop from being lowered when commanded.The 4095 surgical table operator manual states (pg.18), "warning-personal injury and/or equipment damage hazard: failure to keep all personnel and equipment clear of the surgical table before actuating any inertia-driven or power-driven movement could result in table damage and/or personal injury." a steris account manager will offer in-service training on the proper use and operation of the 4095 surgical table, specifically, to ensure the table is clear of any potential obstruction to table movements.
 
Event or Problem Description
The user facility reported that during a patient procedure their 4095 surgical table was found tipped towards the head end and the foot end of the table had lifted off the floor.The procedure was completed successfully.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
A steris account manager offered in-service training on the proper use and operation of the 4095 surgical table; however, the user facility declined.No additional issues have been reported.

Brand Name
4095 SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19020966
Report Number1043572-2024-00018
Device Sequence Number15462017
Product Code FQO
UDI-Device Identifier00724995195281
UDI-Public00724995195281
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown